Translator Disclaimer
July, 2014 On polynomial mappings from the plane to the plane
Iwona KRZYŻANOWSKA, Zbigniew SZAFRANIEC
J. Math. Soc. Japan 66(3): 805-818 (July, 2014). DOI: 10.2969/jmsj/06630805

Abstract

Let $f:{\mathbb R}^2\longrightarrow {\mathbb R}^2$ be a generic polynomial mapping. There are constructed quadratic forms whose signatures determine the number of positive and negative cusps of $f$.

Citation

Download Citation

Iwona KRZYŻANOWSKA. Zbigniew SZAFRANIEC. "On polynomial mappings from the plane to the plane." J. Math. Soc. Japan 66 (3) 805 - 818, July, 2014. https://doi.org/10.2969/jmsj/06630805

Information

Published: July, 2014
First available in Project Euclid: 24 July 2014

zbMATH: 1329.14107
MathSciNet: MR3238318
Digital Object Identifier: 10.2969/jmsj/06630805

Subjects:
Primary: 14P99
Secondary: 58K05

Keywords: cusps, singularities

Rights: Copyright © 2014 Mathematical Society of Japan

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.66 • No. 3 • July, 2014
Back to Top